# SDR DLL10970752

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1731D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1200
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Failed
- Location: C 2 Door
- Component: 80146206
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

RAPID LOSS OF CABIN PRESS AT FL 350, OUTFLOW VLV IN NORMAL AND WERE FIXED THERE USING MANUAL CONTROL PRESS CONTROL.  SYSTEM SEEMED NORMAL PASSENGERS OXY SYSTEM ACTIVATED AUTO ON X/FEED.  VALVE CLOSED NR 3 HP VLV WAS LATCHED.  NOISE REPORTED AT ROW 45.  FOUND C2 DOOR SEAL BLOWN OUT AT TOP OF DOOR.
